# SDR DALA2018010400096

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 112,697 hours, 20,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Collapsed
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE AIR SUPPLY HOSE COLLAPSED.  REPLACED OVERWING SLIDE.
